Document Type

Article

Language

eng

Publication Date

2018

Publisher

University of the Punjab

Source Publication

Pakistan Journal of Statistics and Operation Research

Source ISSN

1816-2711

Abstract

We introduce a new family of continuous distributions and study the mathematical properties of the new family. Some useful characterizations based on the ratio of two truncated moments and hazard function are also presented. We estimate the model parameters by the maximum likelihood method and assess its performance based on biases and mean squared errors in a simulation study framework.

Comments

Published version. Pakistan Journal of Statistics and Operation Research, Vol 14, No. 1 (2018): 39-55. DOI. (c) 2018 Pakistan Journal of Statistics and Operation Research. This work is licensed under a Creative Commons Attribution 4.0 International License.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS